# SDR CALA0100693

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,168 hours, 39,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fs 1003-1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN R/H I/B FLOOR PANEL DELAMINATED AT FS 1003-1079. A NEW FLOOR PANEL WAS INSTALLED IAW ECRA 5320-01265.
